Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 15, 2012, 5:03 PM EDT for Broward County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2012, 5:03 PM EDT (21:03 UTC)
- Expired
- May 15, 2012, 5:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 77 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:05 PM EDT | HAIL 0.25 | Nw Coconut Creek, FL | AT 505 PM EDT A MEMBER OF THE PUBLIC REPORTED PEA-SIZED HAIL IN COCONUT CREEK...NEAR THE INTERSECTION OF US 441 AND JOHNSON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1962 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
252
WWUS82 KMFL 152103
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT TUE MAY 15 2012
FLZ067-068-072-168-172-152145-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
503 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 545 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OAKLAND PARK...AND MOVING NORTH AT 5 MPH.
* THE STORM WILL AFFECT...
POMPANO BEACH...
NORTH LAUDERDALE...
LIGHTHOUSE POINT...
COCONUT CREEK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2617 8009 2615 8010 2617 8023 2638 8030
2639 8006 2637 8006
TIME...MOT...LOC 2103Z 158DEG 6KT 2620 8015
$$
MJBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 15, 2:33 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 15, 2:33 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT TUE MAY 15 2012 .SHORT TERM...(TONIGHT-THURSDAY NIGHT) RECENTLY ANIMATED WATER VAPOR LOOP SHOWED THE LOCAL AREA SITUATED BETWEEN A POSITIVELY-TILTED UPPER TROUGH EXTENDING SOUTHWEST FROM THE GREAT LAKES REGION TO TEXAS AND A RIDGE AXIS EXTENDING NORTH OVER THE WESTERN ATLANTIC WITH MOIST SOUTHWEST FLOW STREAMING OVERHEAD. A WEAK SHORTWAVE TROUGH WITHIN THIS SOUTHWEST FLOW APPROACHING FROM THE WEST COMBINED WITH PLENTY OF DEEP LAYER MOISTURE...DAYTIME HEATING AND INSTABILITY WILL SUPPORT ENHANCED RAINFALL COVERAGE THROUGH THE EVENING PERIOD TODAY. THE LATEST RADAR LOOP SHOWED QUITE A BIT OF CONVECTION ALREADY DEVELOPING ALONG THE WEST COAST SEA BREEZE SPREADING INLAND. HRRR...NCEP AND LOCALLY RUN WRF SOLUTIONS ARE GENERALLY INDICATING THE BEST COVERAGE SETTING UP OVER THE EASTERN HALF OF THE LOCAL FORECAST AREA THROUGH THE LATE AFTERNOON AND EVENING PERIODS BEFORE TRENDING DOWN THROUGH THE OVERNIGHT PERIOD. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. IN ADDITION...PERIODS WITH HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING IN THE TYPICALLY PRONE AREAS THROUGH THIS TIME. WEDNESDAY THROUGH THURSDAY...THE MODELS REMAIN IN DECENT AGREEMENT AND GENERALLY INDICATE THE UNSETTLED CONDITIONS CONTINUING WITH ELEVATED RAINFALL CHANCES. A FEW NOTABLE DIFFERENCES FOR TOMORROW AND THURSDAY WILL BE THE LOW-LEVEL FLOW...WHICH IS EXPECTED TO VEER TO THE SW AS A WEAK FRONTAL BOUNDARY APPROACHES. UPPER HEIGHTS WILL SLOWLY BEGIN TO DECREASE THROUGH THIS TIME AS THE PREVIOUSLY DISCUSSED UPPER TROUGH APPROACHES FROM THE WEST. THE COMBINATION OF THESE FEATURES ALONG WITH PLENTY OF DEEP LAYER MOISTURE WILL BE ENOUGH TO TRIGGER AFTERNOON/EVENING CONVECTION EACH DAY WITH THE BULK OF THE ACTIVITY EXPECTED OVER THE EASTERN HALF OF THE AREA. 85/AG .LONG TERM...(FRIDAY-TUESDAY) THE LATEST MODEL PACKAGE HAS BACKED OFF ON DEVELOPING A LOW PRESSURE SYSTEM OVER THE WESTERN ATLANTIC WATERS THIS WEEKEND KEEPING THE STATIONARY FRONT OVER CENTRAL FLORIDA. THIS IN TURN KEEPS THE TROPICAL MOISTURE IN PLACE OVER SOUTH FLORIDA THIS WEEKEND ALONG WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. HOWEVER...THE ECMWF MODEL CONTINUES TO SHOW LOW PRESSURE DEVELOPING IN THE WESTERN ATLANTIC WATERS...WHICH IN TURN PUSHES THE FRONT THROUGH SOUTH FLORIDA ON FRIDAY. THE ECMWF MODEL ALSO CONTINUES TO SHOW DRIER AIR WORKING INTO THE CWA FOR THE WEEKEND FROM THE NORTH. BECAUSE OF THE INCONSISTENCY BETWEEN THE GFS MODEL RUNS AND THE CONSISTENT RUNS WITH THE ECMWF MODEL ON THE DEVELOPMENT OF THE LOW IN THE WESTERN ATLANTIC WATERS...WE WILL BE FOLLOWING THE ECMWF MODEL RUNS FOR THE WEATHER FORECAST THIS WEEKEND. THEREFORE...WE WILL CONTINUE TO SHOW THE FRONT PUSHING THROUGH THE AREA ON FRIDAY WITH DRIER AIR WORKING INTO THE CWA FOR THIS WEEKEND. THE POPS THIS WEEKEND WILL REMAIN AT 20 PERCENT OVER THE CWA THIS WEEKEND WITH ONLY A SLIGHT CHANCE OF STORMS EACH DAY. BNB && .MARINE... LIGHT SOUTH TO SOUTHWEST WINDS ARE EXPECTED THROUGH THURSDAY OVER ALL OF THE LOCAL WATERS OF SOUTH FLORIDA. THIS WILL KEEP THE SEAS AT 2 FEET OR LESS IN BOTH THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA. THERE IS ALSO A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY THIS WEEK OVER THE LOCAL WATERS OF SOUTH FLORIDA...WHICH MAY LEAD TO BRIEF PERIODS WITH GUSTY WINDS AND LOCALLY CHOPPIER CONDITIONS. && .FIRE WEATHER... PLENTY OF MOISTURE WILL PRECLUDE ANY CHANCE FOR RED FLAG CONDITIONS EACH DAY THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 85 71 84 / 40 60 40 60 FORT LAUDERDALE 74 84 73 83 / 30 60 30 60 MIAMI 74 85 72 83 / 30 50 30 50 NAPLES 72 85 71 85 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...85/AG AVIATION/RADAR...57/DG
Hazardous weather outlook, May 15, 4:19 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 419 PM EDT TUE MAY 15 2012 AMZ610-630-FLZ063-066>075-168-172>174-161130- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 419 PM EDT TUE MAY 15 2012 ...NUMEROUS THUNDERSTORMS INTERIOR AND EAST, ISOLATED STRONG TO SEVERE... ...LOCALIZED HEAVY RAINFALL INTERIOR/EAST THIS AFTERNOON/EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE INTERIOR AND EAST COAST THIS AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING, WITH THE PRIMARY RISK BEING STRONG WIND GUSTS. THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING STRIKES, HAIL, AND TORRENTIAL RAINS. WIND: WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS WHICH DEVELOP. HAIL: HAIL TO AROUND QUARTER SIZE WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS WHICH DEVELOP. FLOODING: TORRENTIAL RAINS WITH SLOW MOVING THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. LOCALIZED RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE THIS AFTERNOON INTERIOR AND TOWARDS THE EAST COAST. RIP CURRENTS: THERE IS JUST A SLIGHT CHANCE OF RIP CURRENTS ALONG THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH THURSDAY WITH THE STRONGEST STORMS PRODUCING OCCASIONAL LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. THUNDERSTORMS MAY BE POSSIBLE AS WELL FRIDAY AND INTO THE WEEKEND BUT TO A LESSER EXTENT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 15, 4:24 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE MAY 15 2012
FLZ067-068-168-152100-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
424 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PALM BEACH COUNTY
* UNTIL 500 PM EDT
* AT 420 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PALM BEACH GARDENS...AND MOVING SOUTHEAST
AT 5 MPH.
* THE STORM WILL AFFECT...
PALM BEACH GARDENS...
ROYAL PALM BEACH...
FAU NORTH CAMPUS...
RIVIERA BEACH...
WELLINGTON...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...DIME SIZED
HAIL...AND TORRENTIAL DOWNPOURS ARE EXPECTED. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS
AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2677 8003 2676 8003 2662 8026 2682 8054
2696 8015 2688 8004 2685 8004 2680 8003
2678 8003
TIME...MOT...LOC 2022Z 316DEG 2KT 2681 8013
GREGORIASpecial weather statement, May 15, 4:37 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT TUE MAY 15 2012 FLZ066-070-071-152100- HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL 437 PM EDT TUE MAY 15 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EXTREME WESTERN BROWARD COUNTY SOUTHEASTERN HENDRY COUNTY EAST CENTRAL COLLIER COUNTY * UNTIL 500 PM EDT * AT 434 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MILE MARKER 60 ON ALLIGATOR ALLEY...AND MOVING NORTHEAST AT 10 MPH. * THE STORM WILL AFFECT... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2630 8104 2626 8083 2614 8089 2616 8103 TIME...MOT...LOC 2037Z 207DEG 7KT 2620 8097
Special weather statement, May 15, 4:45 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 445 PM EDT TUE MAY 15 2012 FLZ066-152115- HENDRY FL 445 PM EDT TUE MAY 15 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HENDRY COUNTY * UNTIL 515 PM EDT * AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DEVILS GARDEN...AND MOVING NORTH AT 10 TO 15 MPH. * THE STORM WILL AFFECT... RURAL CENTRAL HENDRY COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2663 8116 2658 8089 2640 8097 2641 8117 TIME...MOT...LOC 2044Z 181DEG 11KT 2650 8105 MJB
Special weather statement, May 15, 4:54 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT TUE MAY 15 2012
FLZ067-068-168-152145-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
454 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL PALM BEACH COUNTY
* UNTIL 545 PM EDT
* AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WEST PALM BEACH...AND MOVING SOUTHEAST AT
5 MPH.
* THE STORM WILL AFFECT...
GOLDEN LAKES...
HAVERHILL...
WEST PALM BEACH...
PALM BEACH...
GREENACRES CITY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2663 8003 2655 8022 2688 8030 2690 8005
2687 8004 2680 8003 2664 8003
TIME...MOT...LOC 2054Z 321DEG 6KT 2674 8009
MJBSpecial weather statement, May 15, 4:58 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 458 PM EDT TUE MAY 15 2012 FLZ067-071-072-152145- INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL 458 PM EDT TUE MAY 15 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL BROWARD COUNTY SOUTH CENTRAL PALM BEACH COUNTY * UNTIL 545 PM EDT * AT 453 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 15 MPH. * THE STORM WILL AFFECT... RURAL SOUTHERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2650 8024 2626 8021 2625 8063 2643 8065 TIME...MOT...LOC 2058Z 263DEG 12KT 2635 8054 AK
Special weather statement, May 15, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
503 PM EDT TUE MAY 15 2012
FLZ067-068-072-168-172-152145-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
503 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BROWARD COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 545 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OAKLAND PARK...AND MOVING NORTH AT 5 MPH.
* THE STORM WILL AFFECT...
POMPANO BEACH...
NORTH LAUDERDALE...
LIGHTHOUSE POINT...
COCONUT CREEK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2617 8009 2615 8010 2617 8023 2638 8030
2639 8006 2637 8006
TIME...MOT...LOC 2103Z 158DEG 6KT 2620 8015
MJBThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:56 PM EDT | Special Weather Statement | MFL | Martin | 34 min |
| May 15, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| May 15, 3:06 PM EDT | Special Weather Statement | MFL | Glades | 24 min |
| May 15, 3:09 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 36 min |
| May 15, 3:30 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| May 15, 3:38 PM EDT | Special Weather Statement | MFL | Hendry | 52 min |
| May 15, 3:44 PM EDT | Special Weather Statement | MFL | Martin | 46 min |
| May 15, 3:53 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| May 15, 4:19 PM EDT | Special Weather Statement | MFL | Hendry | 26 min |
| May 15, 4:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 36 min |
| May 15, 4:37 PM EDT | Special Weather Statement | MFL | Hendry | 23 min |
| May 15, 4:45 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| May 15, 4:54 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| May 15, 4:58 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| May 15, 5:06 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 24 min |
| May 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 43 min |
| May 15, 5:33 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 42 min |
| May 15, 5:53 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| May 15, 6:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| May 15, 6:05 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 115 min |
| May 15, 6:38 PM EDT | Special Marine Warning | MFL | 52 min | |
| May 15, 7:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 15, 7:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| May 15, 7:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.